ON THE SYMMETRIC VECTOR QUASI-EQUILIBRIUM PROBLEM VIA NONLINEAR SCALARIZATION METHOD

Authors

  • A. Farajzadeh Department of Mathematics, College of Science, Kermanshah Branch, Islamic Azad university, Iran

Abstract

The aim of this paper, among other things, is, using a nonlinear scalarization function and its properties, to study an existence theorem for a solution of SVQEP in the setting of real topological vector space. One can consider this note as a new version of the reference [5] by replacing a nonlinear scalarization function by a linear functional.

Downloads

Published

2015-03-06

How to Cite

Farajzadeh, A. (2015). ON THE SYMMETRIC VECTOR QUASI-EQUILIBRIUM PROBLEM VIA NONLINEAR SCALARIZATION METHOD. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 6(1), 81-88. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/363

Issue

Section

Research Article